# SDR GTIA9901097

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - COCKPIT EMERGENCY OVERHEAD LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY AND OPERATION CHECKS IAW DC-9 MM 33-50-00.  OPERATION CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.  (M)
